# SDR HNAA2016102600336

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 61,314 hours, 69,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO ADJACENT RED FLOOR EMERGENCY LIGHTS ILLUMINATED, THEN EXTINGUISHED.  REMOVED AND REPLACED BATTERY. OPS CHECKED GOOD.
